# SDR SWIA2019121746944

- Difficulty date: October 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605.00 STGR9L FRAME IS CRACKED AT LWR RIVET (C-CHECK) RO 12/14/2019  PERFORMED CUT OUT AND INSTALLED REPAIR DOUBLER IAW CRJ 200 SRM.
